MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH KIT, VYNTUS WALK; Oximeter

VYAIRE MEDICAL GMBH KIT, VYNTUS WALK; Oximeter
Catalog Number 28899-001
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual inspection of the unit under test (uut) found the screen bulging at the center and separating from the tablet.The functional check revealed that the uut was attempted to be turned on but would not boot up.It was connected to a charger for 45 minutes and would not charge or boot up.It is determined that the battery is faulty and has swelled internally causing the screen to separate and is preventing the tablet from booting up and functioning.Therefore, the complaint could be confirmed and the root cause can be attributed to the swelling faulty battery.The broken tablet was replaced.The risk evaluation results in a risk acceptance level of a medium acceptable health risk.
 
Event or Problem Description
Initially it was reported by the customer that the tablet does not work.The screens are separating and it does not power up.The device was returned for an investigation.On 29-may-2024 it was found, that the battery of the device is swollen.The awareness date will be changed to the 29-may-2024, because the initial description of the failure did not indicate a reportable event.There was no patient involvement reported.

Brand Name
KIT, VYNTUS WALK
Common Device Name
Oximeter
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM  97204
Manufacturer (Section G)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM   97204
Manufacturer Contact
maren wiese
leibnizstrasse 7
hoechberg 97204
GM   97204
2402760001
MDR Report Key19557722
Report Number9615102-2024-00148
Device Sequence Number4734913
Product Code DQA
UDI-Device Identifier54250892904899
UDI-Public(01)54250892904899
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142959
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number28899-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown